# SDR UIEA2022120701206

- Difficulty date: December 7, 2022
- Submitted: December 11, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 86,720 hours, 14,234 cycles
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: J, A

## Discrepancy

NR 2 ENGINE N2 VIBRATION 5.0 AND NR 2 COMPRESSOR STALLED ON CLIMB OUT.  R & R NR 2 ENGINE IAW WORD CARD 71-099-02-01. OPS CHECK GOOD )
